# SDR HALA2015010700005

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 50,035 hours, 9,039 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FWD EQPT VAL ILLUMINATED AFTER ENGINE START REMAINED ILLUMINATED FOR 3 MIN, OPS NORMAL REMAINDER OF FLIGHT.  ACCOMPLISHED AMM TASK 21-58-00 TEST SUCCESSFUL, NOTED NORMAL OPERATIONS OF FWD EQUIPMENT COOLING SYS EICAS MSG EXTINGUISHED, OK TO CONTINUE.
